MathSciNet Relay Station
MathSciNet bibliographic data
MR1852899 58H05 (35S99 47G30 58J40)
Lauter, Robert; Nistor, Victor On spectra of geometric operators on open manifolds and differentiable groupoids. Electron. Res. Announc. Amer. Math. Soc. 7 (2001), 45–53.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement